default search action
"The kink phenomenon in Fejér and Clenshaw-Curtis quadrature."
J. A. C. Weideman, Lloyd N. Trefethen (2007)
- J. A. C. Weideman, Lloyd N. Trefethen:
The kink phenomenon in Fejér and Clenshaw-Curtis quadrature. Numerische Mathematik 107(4): 707-727 (2007)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.